# SDR IXXA07SMN230S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOIND LEFT HAND WING INBOARD FLAP HAS A DENT ON UPPER PANEL PLATING BETWEEN STATION XW 115.000 AND STATION XW 122.000.REMOVED FASTNERS AS NEEDED.  REMOVED DAMAGEDAREA. FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED REPAIR PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 1 PAGE 2 ITEM "D", "M" AND "K", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-9A T/R NUMBER 51-141 DATED 04-05-06, DC8 SRM 51-1-8B.
